Skip to main content
×
×
Home

COMB GRAPHS AND SPECTRAL DECIMATION

  • JONATHAN JORDAN (a1)
Abstract
Abstract

We investigate the spectral properties of matrices associated with comb graphs. We show that the adjacency matrices and adjacency matrix Laplacians of the sequences of graphs show a spectral similarity relationship in the sense of work by L. Malozemov and A. Teplyaev (Self-similarity, operators and dynamics, Math. Phys. Anal. Geometry6 (2003), 201–218), and hence these sequences of graphs show a spectral decimation property similar to that of the Laplacians of the Sierpiński gasket graph and other fractal graphs.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      COMB GRAPHS AND SPECTRAL DECIMATION
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      COMB GRAPHS AND SPECTRAL DECIMATION
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      COMB GRAPHS AND SPECTRAL DECIMATION
      Available formats
      ×
Copyright
References
Hide All
1.Accardi L., Ben Ghorbal A. and Obata N., Monotone independence, comb graphs and Bose-Einstein condensation, Infin. Dimen. Anal. Quantum Probab. Relat. Top 7 (2004), 419435.
2.Bajorin N., Chen T., Dagan A., Emmons C., Hussein M., Khalil M., Mody P., Steinhurst B. and Teplyaev A., Vibration nodes of 3n-gaskets and other fractals, J. Phys. A 41 (015101), 2008.
3.Bartholdi L. and Grigorchuk R. L., On the spectrum of Kecke type operators related to some fractal groups, Proc. Steklov Inst. Math. 231 (2000), 141.
4.Chung F., Lu L. and Vu V., Spectra of random graphs with given expected degrees, Proc. Nat. Acad. Sci. 100 (2003), 63136318.
5.Chung F. R. K., Spectral graph theory (AMS, Providence, Rhode Island, 1997). Number 92 in CBMS Regional Conference Series.
6.Fukushima M. and Shima T., On a spectral analysis for the Sierpiński gasket, Potential Anal. 1 (1992), 135.
7.Kigami J., Analysis on fractals (Cambridge University Press, Cambridge, 2001).
8.Malozemov L. and Teplyaev A., Self-similarity, operators and dynamics, Math. Phys. Anal. Geometry 6 (2003), 201218.
9.Rammal R. and Toulouse G., Random walks on fractal structures and percolation clusters, J. Physique Letters 44 (1983), L13L22.
10.Schenker J. H. and Aizenman M., The creation of spectral gaps by graph decoration, Lett. Math. Phys. 53 (2000), 253262.
11.Shima T., On eigenvalue problems for the random walks on the Sierpiński pre-gaskets, Japan. J. Indust. Appl. Math. 8 (1991), 127141.
12.Strichartz R. S., Differential equations on fractals: A tutorial (Princeton University Press, Princeton, New Jersey, 2006).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 167 *
Loading metrics...

Abstract views

Total abstract views: 40 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th January 2018. This data will be updated every 24 hours.